# SDR DLL14001177

- Difficulty date: June 18, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N1739D
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1237
- Aircraft time: 71,485 hours, 17,771 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NR 1 LAYOVER CHECK, FOUND EMERGENCY LIGHT POWER PA CK FAILED AT 2R LOCATION.  REMOVED AND REPLACED POWER PACK, OPS NORMAL PER M/M.
